# SDR WX0A2021072373792

- Difficulty date: July 23, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- Aircraft time: 62,067 hours, 32,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED TC 33-51-00-03-1-001 FROM 1A PHASE 1 ALL 4 EMERGENCY BATTERY NEEDS TO BE REPLACED / REPLACED ALL 4  EMERGENCY BATTERY PER AMM 33-51-38 OPS CHECK OK."
